# SDR IPXA2024123016142

- Difficulty date: December 20, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 86,389 hours, 19,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT ARM SLIDE DURING MEL APPLICATION ATTEMPTED TO RESEAT DOOR, DOOR WOULD NOT CLOSE AFTER SLIDE WILLL NOT ARM DOOR OPEN. L1 DOOR DEFERRED PER MEL 52-10-3-1-2-1-2.
